naghizadeh, sima. (1400). Semiparametric Models in Finite Mixture of Negative Binomial Responses. , 1(2), 171-190. doi: 10.22054/jcsm.2022.66414.1031
sima naghizadeh. "Semiparametric Models in Finite Mixture of Negative Binomial Responses". , 1, 2, 1400, 171-190. doi: 10.22054/jcsm.2022.66414.1031
naghizadeh, sima. (1400). 'Semiparametric Models in Finite Mixture of Negative Binomial Responses', , 1(2), pp. 171-190. doi: 10.22054/jcsm.2022.66414.1031
naghizadeh, sima. Semiparametric Models in Finite Mixture of Negative Binomial Responses. , 1400; 1(2): 171-190. doi: 10.22054/jcsm.2022.66414.1031


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.

login